# SDR 175051

- Difficulty date: July 22, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N43SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A043
- Aircraft time: 38,108 hours, 37,528 cycles
- System (JASC): 7600 · Engine Controls
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT 4558 FROM FWA TO PIT, SHORTLY AFTER TAKEOFF AIRCREW NOTICED THAT THE FLIGHT IDLE STOP OPEN LIGHT WAS ILLUMINATED.  AIRCRAFT RETURNED TO FWA.
